Liouville nonintegrability of sub-Riemannian problems on free Carnot groups of step 4статья

Информация о цитировании статьи получена из Scopus, Web of Science
Дата последнего поиска статьи во внешних источниках: 30 августа 2018 г.

Работа с статьей


[1] Lokutsievskiy L. V., Sachkov Y. L. Liouville nonintegrability of sub-riemannian problems on free carnot groups of step 4 // Russian Acad. Sci. Dokl. Math. — 2017. — Vol. 95, no. 3. — P. 211–213. One of the main approaches to the study of the Carnot–Carathéodory metrics is the Mitchell–Gromov nilpotent approximation theorem, which reduces the consideration of a neighborhood of a regular point to the study of the left-invariant sub-Riemannian problem on the corresponding Carnot group. A detailed analysis of sub-Riemannian extremals is usually based on the explicit integration of the Hamiltonian system of Pontryagin’s maximum principle. In this paper, the Liouville nonintegrability of this system for left-invariant sub-Riemannian problems on free Carnot groups of step 4 and higher is proved. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть